Toggle Main Menu Toggle Search

Open Access padlockePrints

Discussion of ''Modelling multivariate counts varying continuously in space'' by A. M. Schmidt and M. A. Rodriguez

Lookup NU author(s): Professor Richard Boys, Dr Malcolm Farrow, Dr Sarah Heaps


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Boys RJ, Farrow M, Germain SE

Editor(s): J. M. Bernardo, M. J. Bayarri, J. O. Berger, A. P. Dawid, D. Heckerman, A. F. M. Smith and M. West

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: Bayesian Statistics 9: Proceedings of the Ninth Valencia International Conference on Bayesian Statistics

Year of Conference: 2011

Pages: 628-630

Publisher: Oxford University Press

Library holdings: Search Newcastle University Library for this item

ISBN: 9780199694587